# SDR SWAA2013010711167

- Difficulty date: December 31, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 867 FRAME IS CRACKED AT AIR CONDITIONING ATTACH BRACKET I/B HOLE AT STR 8R.  BS 867 FRAME THAT IS CRACKED AT AIR CONDITIONING ATTACH BRACKET I/B HOLE REPAIRED IAW EA 1-A53-12114. 89213C 02JAN13.
